A measure of convexity of sequences

Authors

  • Gh. Toader Technical University, Cluj-Napoca, Romania
Abstract views: 161

Abstract

Not available.

Downloads

References

Bruckner, A.M. and Ostrow, E., Some function classes related to the class of convex functions, Pacific J. Math. 12 (1962), pp. 1203-1215, https://doi.org/10.2140/pjm.1962.12.1203

Ković, Lj. M., On generalized convexity preserving matrix transformations, Univ. Beograd. Publ. Elektro. Fak. 735-762 (1982), pp. 3-10.

Milovanović, I. Ž., Pečarić, J.E. and Toader, Gh., On pq-convex sequences, "Babeş-Bolyai Univ. Preprint 6 (1985), pp. 127-130.

Toader, Gh., A hierarchy of convexity for sequences, Anal. Numér. Théor. Approx. 12 (1983), pp. 187-192.

Toader, Gh. A general hierarchy of convexity of sequences, "Babeş-Bolyai" Univ. Preprint 4 (1986), pp. 61-70.

Toader, Gh., Discrete convexity cones, Anal. Numér. Théor. Approx. 17 (1988), pp. 65-72.

Downloads

Published

1993-02-01

Issue

Section

Articles

How to Cite

Toader, G. (1993). A measure of convexity of sequences. Rev. Anal. Numér. Théor. Approx., 22(1), 103-111. https://ictp.acad.ro/jnaat/journal/article/view/1993-vol22-no1-art11